# SDR AALA990070

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Engine: Pwa JT8D217A
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Flowmeter
- Part number: 8TJ85GCG2
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2221 - DURING CLIMB-OUT PVD, RIGHT FUEL FLOW INDICATOR BEGAN OPERATING ERRATICALLY WITH CLIMB POWER.  FLIGHT AIR INTERRUPTED AND LANDED BOS WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT FUEL FLOW TRANSMITTER.  RIGHT ENGINE WAS GROUND RUN AT POWER WITH NO IRREGULARITIES OR LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
